# SDR DU4R2007081

- Difficulty date: April 2, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND HOLES AT BS 345 LBL 6 AND LBL 12 W/L 0 AROUND 2 HOLES AND B/L, TO RBL 56.  REPAIRED BY REMOVING CORROSION, FABRICATED AND INSTALLED REPAIR SECTION 32-1/2 FROM BAC1505-100617 IAW B757 53-00-51, 51-20-01, 51-10-2 AND DRD 53-10-51D.
